PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 20 | 2 | 193-198
Tytuł artykułu

Some classes of Diophantine equations connected with McFarland's and Ma's conjectures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we consider some special classes of Diophantine equations connected with McFarland's and Ma's conjectures about difference sets in abelian groups and we obtain an extension of known results.
Rocznik
Tom
20
Numer
2
Strony
193-198
Opis fizyczny
Daty
wydano
2000
otrzymano
1998-03-11
poprawiono
1999-10-24
poprawiono
1999-12-04
Twórcy
autor
  • Department of Mathematics, Harbin Institute of Technology, Harbin 150001, P. R. China
  • Institute of Mathematics, Kotarbiński Pedagogical University, pl. Słowiański 6, 65-069 Zielona Góra, Poland
Bibliografia
  • [1] K.T. Arasu, Recent results on difference sets, 'Coding Theory and Design Theory', Part II, Springer-Verlag, Berlin-New York 1990, 1-23.
  • [2] Z. Cao, Some Diophantine equations in difference sets, a lecture, '5-th National Combinatorial Mathematics Conference', Shanghai 1994.
  • [3] Z. Cao, 'Introduction to Diophantine equations' (Chinese), Harbin Inst. of Technology Press, Harbin 1989.
  • [4] Z. Cao, On the equation $ax^{m}-by^{n} = 2$, Chinese Sci. Bull. 35 (1990), 1227-1228.
  • [5] Z. Cao, On the Diophantine equation $(ax^{m}-4c)/(abx-4c) = by²$ (Chinese), J. Harbin Inst. Tech. 23 (1991), suppl, 110-112.
  • [6] G. Degert, Über die Bestimung der Grundeinheit gewisser reell-quadratischer Zahlkörper, Abh. Math. Sem. Univ. Hamburg 22 (1958), 92-97.
  • [7] Y.-D. Guo, On the exponential Diophantine equation $x² = 2^{2a}k^{2m} - 2^{2a}k^{m+n} + 1$, Discuss. Math.- Algebra & Stochastic Methods 16 (1996), 57-60.
  • [8] S.L. Ma, McFarland's conjecture on abelian difference sets with multiplier -1, Des. Codes Cryptogr. 1 (1992), 321-332.
  • [9] L.J. Mordell, 'Diophantine Eqations', Academic Press, London 1969.
  • [10] C. Richaud, Sur la résolution des équations x² - Ay² = ±, Atti Acad. Pontif. Nuovi Lincei, 1866, 177-182.
  • [11] C. Strømer, Quelques theorems sur l'equation de Pell x² - Dy² = ±1 et leur applications, Skr. Norske Vid. Acad., I Selsk. Mat. Natur. Kl., No. 2 (1897), 48 pp.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1016
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.